# SDR SWAA2022032152535

- Difficulty date: September 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,395 hours, 32,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA. 663 LBL 24 VERTICAL STIFFENER CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
